# SDR CNMA20090143

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2007, RBL 53, DURING TEE FITTING REPAIR WAS FOUND FITTING WITH 5 EA DAMAGED HOLES.  DAMAGED FITTING REMOVED.  NEW INSTALLED PN: AJC7634-2 IAW SRM VOL 2 51-31-01, HL18PB-6-6, B/N 68329-01, HL70-6, B/N 53406-01.
